MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR NM600/610; INJECTOR AND SHEATHSET

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR NM600/610; INJECTOR AND SHEATHSET
Model Number NM-610U-0425
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due diligence was executed for this event.The device(s) are not returned, as such a definitive root cause of the reported complaint cannot be determined at this time.Supplemental report(s) will be filed as the information becomes available.
 
Event or Problem Description
As reported for this event, upon delivery receipt inspection, it was observed that the outer packaging box in which were packed five boxes of the device was damaged.This in turn damaged the four out of the five boxes with the potential of compromising the sterility of the twenty devices within.When during shipment the damage was caused is not known.
 
Additional Manufacturer Narrative
The device has been returned and an evaluation performed for it.This supplemental report is being submitted to provide this information.Updating the lot # from unknown as a correction.The device history record review confirmed that there was no anomaly with appearance for the device lot indicated; the customer returned a total of four packaging/boxes item of nm-610u-0425 lot#9yk for evaluation of four boxes damaged during shipment.Manufacture date is not available.The user¿s complaint was confirmed.A visual inspection was performed on the received condition and observed all four product packaging boxes are damaged.The devices inside the packaging boxes were all inspected and found to be all sealed packing with no external damages on the physical device itself.Breakage of a cardboard box and cartons likely occurred by a physical load applied to a cardboard box after the device was shipped from the factory.The instructions for use includes the following statements: ·do not store the sterile package containing the instrument in places where it will become damaged, wet, or improperly sealed.Otherwise, the sterility of the instrument may be compromised and pose an infection control risk or cause tissue irritation.

Brand Name
SINGLE USE INJECTOR NM600/610
Common Device Name
INJECTOR AND SHEATHSET
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10201626
Report Number8010047-2020-03683
Device Sequence Number11394536
Product Code FBK
UDI-Device Identifier04953170378058
UDI-Public04953170378058
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberNM-610U-0425
Device Lot Number9YK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer11/07/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1